MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 1758SI18
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a few days after placement urine leakage from the side of the foley catheter.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is inconclusive due to the material number for sample return is different from the material number reported.Visual: received two (2) used all-silicone foley catheter without original packaging.Verified material number: 2758j18 and manufacturing lot number: ngjx3748.Upon visual inspection it was noted that material number for sample returned (2758j18) is different from the material number reported (2758j12).Catheter 1 (batch: ngjx3748 and material number: 2758j18): urine lumen filled with water and flow was normal.No blockage present.No leaks present.The catheter balloon was inflated with 10ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.The balloon passively deflated in under one (1) minute with no cuffing or leaks noted, returning 10ml of solution.Catheter 2 (batch: ngjx3748, material number: 2758j18): urine lumen filled with water and flow was normal.No blockage present.No leaks present.The catheter balloon was inflated with 10ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.The balloon passively deflated in under one (1) minute with no cuffing or leaks noted, returning 10ml of solution.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the investigation results, and no additional action is required at this time.Correction: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
It was reported that, few days after placement urine leakage from the side of the foley catheter.
 
Additional Manufacturer Narrative
The reported event is inconclusive due to the material number for sample return is different from the material number reported.Photo: received 11 photo samples.Ten (10) photo samples showcase an overview of an all-silicone foley catheter.Eleventh photo sample showcase a piece of paper with native writing.Visual: received two (2) used all-silicone foley catheter without original packaging.Verified material number 2758j18 and manufacturing lot number ngjx3748.Upon visual inspection it was noted that material number for sample returned (2758j18) is different from the material number reported (2758j12).Catheter 1 (batch ngjx3748 and material number 2758j18): this sample will be tested for "leaks." urine lumen filled with water and flow was normal.No blockage present.No leaks present.The catheter balloon was inflated with 10ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.The balloon passively deflated in under one (1) minute with no cuffing or leaks noted, returning 10ml of solution.Catheter 2 (batch ngjx3748 material number 2758j18): this sample will be tested for "leaks." urine lumen filled with water and flow was normal.No blockage present.No leaks present.The catheter balloon was inflated with 10ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.The balloon passively deflated in under one (1) minute with no cuffing or leaks noted, returning 10ml of solution.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23005910
Report Number1018233-2025-07681
Device Sequence Number13401660
Product Code EZL
UDI-Device Identifier00801741025235
UDI-Public(01)00801741025235(11)241103(17)291102(10)NGJX3748
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1758SI18
Device Lot NumberNGJX3748
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer03/25/2026
04/01/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date03/26/2026
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown